RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Van Zuijlen, Martien C. A.

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:134
Full texts:51

http://www.mathnet.ru/eng/person51733
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/187705

Publications in Math-Net.Ru
1996
1. G. Pap, M. Van Zuijlen, “Asymptotic inference for nearly unstable multidimensional AR processes”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  703–710  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 578–586  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019